Inventiones mathematicae

, Volume 76, Issue 1, pp 77–91

Bounds in the theory of polynomial rings over fields. A nonstandard approach

  • L. van den Dries
  • K. Schmidt
Article

DOI: 10.1007/BF01388493

Cite this article as:
van den Dries, L. & Schmidt, K. Invent Math (1984) 76: 77. doi:10.1007/BF01388493

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • L. van den Dries
    • 1
  • K. Schmidt
    • 2
  1. 1.Department of MathematicsStanford UniversityStanfordUSA
  2. 2.Abteilung Logik, Philosophisches SeminarUniversität KielKielFederal Republic of Germany